# SDR SWAA2022021413918

- Difficulty date: April 6, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FWD SERVICE DOOR AT #4 BEAM PARALLEL TO I/B RADIUS / REPLACEMEAT OF FWD SERVICE DOOR #4 BEAM ACCOMPLISHED ON WORK ORDER # 0520055-B6R.
